# SDR AALA202205172199

- Difficulty date: May 14, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 63,144 hours, 28,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGNS NEED TO BE RELAMPED. EXIT SIGNS RELAMPED AND A SATISFACTORY OPERATIONAL CHECK ACCOMPLISHED PER AMM 33-51-16.
